PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 1 | 81-95
Tytuł artykułu

An effective lower bound for the height of algebraic numbers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
1
Strony
81-95
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-31
poprawiono
1995-05-19
Twórcy
autor
  • Department of Mathematics, City University, Northampton Square, London EC1V 0HB, U.K.
Bibliografia
  • [1] M. J. Bertin et M. Pathiaux-Delefosse, Conjecture de Lehmer et petits nombres de Salem, Queen's Papers in Pure and Appl. Math. 81, Kingston, 1989.
  • [2] P. E. Blanksby and H. L. Montgomery, Algebraic integers near the unit circle, Acta Arith. 18 (1971), 355-369.
  • [3] D. W. Boyd, Reciprocal polynomials having small measure, Math. Comp. 35 (1980), 1361-1377.
  • [4] D. W. Boyd, Reciprocal polynomials having small measure. II, Math. Comp. 53 (1989), 355-357.
  • [5] D. C. Cantor and E. G. Straus, On a conjecture of D. H. Lehmer, Acta Arith. 42 (1982), 97-100; corrigendum, Math. Comp., 327.
  • [6] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Math. Comp. 34 (1979), 391-401.
  • [7] A. Dubickas, On a conjecture of A. Schinzel and H. Zassenhaus, Math. Comp. 63 (1993), 15-20.
  • [8] M. Laurent, M. Mignotte et Y. Nesterenko, Formes linéaires en deux logarithmes et déterminant d'interpolation, J. Number Theory, to appear.
  • [9] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. (2) 34 (1933), 461-479.
  • [10] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris Sér. I 296 (1983), 707-708.
  • [11] E. M. Matveev, On the measure of algebraic integers, Mat. Zametki 49 (1991), 152-154 (in Russian).
  • [12] M. Meyer, Le problème de Lehmer: méthode de Dobrowolski et lemme de Siegel 'à la Bombieri-Vaaler', Publ. Math. Univ. P. et M. Curie (Paris VI), 90, Problèmes Diophantiens 1988/89, N°5, 15 p.
  • [13] G. Poitou, Minorations de discriminants [d'après A.M. Odlyzko ], Séminaire Bourbaki 479, Lecture Notes in Math. 567, Springer, 1977, 136-153.
  • [14] G. Robin, Estimation de la fonction de Tchebychef θ sur le k-ième nombre premier et grandes valeurs de la fonction ω(n) nombre de diviseurs premiers de n, Acta Arith. 42 (1983), 367-389.
  • [15] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • [16] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-85.
  • [17] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175.
  • [18] C. L. Stewart, Algebraic integers whose conjugates lie near the unit circle, Bull. Soc. Math. France 106 (1978), 169-176
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.